# SDR UIEA2021061301340

- Difficulty date: June 12, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 93,820 hours, 18,430 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN DESCENT THROUGH FL350 STATUS MSG:  R ENG SPEED CARD. PERFORMED T/S IAW FIM 73-21 FAULT TREE 871 AND FIM 31-41-00/101. NO FAULTS NOTED, SYSTEM IS OK.
